Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Red vein under nose, rashes under nose and below mouth. Taking estradiol. Is it the side effect of estradiol?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
I take Estradiol, I have a problem with red vein under my noise and get like little rashes under nose and below the mouth. Is that the cause of that. I notice that I get it more with different kinds of food.
Posted Sun, 28 Apr 2013 in Medicines and Side Effects
Answered by Dr. Ganesh Sanap 1 hour later
Hi, welcome and thanks for writing in.
Estradiol causes dermatologic side effects like chloasma or melasma, Scalp hair loss, hirsutism, erythema nodosum, and hemorrhagic eruptions. Out of it chloasma will cause changes on face but they are at both the cheeks and below eyes.
In your case it does not looks like similar to it. It is very less likely caused by estrogen therapy. If it is increasing with different food then it is possibly allergic condition. You need to consult your dermatologist for this because detailed clinical examination is necessary for such lesions.

Hope i have answered your query, If you have further concern, please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor